Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with vertigo, have occasional nervousness, dizziness with jittery feeling. What could cause this to happen?

I get nervous and jittery at times and dizzy for no apparent reason. What could cause this to happen? I don t always have an appetite . I was diagnosed with vertigo . I am on the phone with my friend was diagnosed with MS. Her feet are extremely tight and her ankles are swollen. She would like to know what could this possibly be?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern here you have asked two queries one for your self and second is for your friend, first let me tell you about your friend if this is pure MS then she need to take the long term treatment for this long with physiotherapy and neuroprotective medicine, now for your own question this could be psychological symptoms and may be due to anxiety and depression hope this information helps you have a nice day.
Answered: Sat, 7 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor